RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Guidelines for authors
License agreement

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Trudy MIAN:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Tr. Mat. Inst. Steklova, 2002, Volume 236, Pages 298–303 (Mi tm299)  

This article is cited in 11 scientific papers (total in 11 papers)

A Nonlocal Problem for a Loaded Hyperbolic Equation

L. S. Pulkina

Samara State University

Abstract: A nonlocal problem for a hyperbolic equation is considered with integral conditions defined on a part of the domain. The existence of a unique generalized solution is proved. For this purpose, the problem is reduced to a problem for a loaded equation with homogeneous integral conditions defined on the whole domain.

Full text: PDF file (133 kB)
References: PDF file   HTML file

English version:
Proceedings of the Steklov Institute of Mathematics, 2002, 236, 285–290

Bibliographic databases:
UDC: 517.956.3
Received in December 2000

Citation: L. S. Pulkina, “A Nonlocal Problem for a Loaded Hyperbolic Equation”, Differential equations and dynamical systems, Collected papers. Dedicated to the 80th anniversary of academician Evgenii Frolovich Mishchenko, Tr. Mat. Inst. Steklova, 236, Nauka, MAIK Nauka/Inteperiodika, M., 2002, 298–303; Proc. Steklov Inst. Math., 236 (2002), 285–290

Citation in format AMSBIB
\Bibitem{Pul02}
\by L.~S.~Pulkina
\paper A~Nonlocal Problem for a~Loaded Hyperbolic Equation
\inbook Differential equations and dynamical systems
\bookinfo Collected papers. Dedicated to the 80th anniversary of academician Evgenii Frolovich Mishchenko
\serial Tr. Mat. Inst. Steklova
\yr 2002
\vol 236
\pages 298--303
\publ Nauka, MAIK Nauka/Inteperiodika
\publaddr M.
\mathnet{http://mi.mathnet.ru/tm299}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1931029}
\zmath{https://zbmath.org/?q=an:1017.35057}
\transl
\jour Proc. Steklov Inst. Math.
\yr 2002
\vol 236
\pages 285--290


Linking options:
  • http://mi.mathnet.ru/eng/tm299
  • http://mi.mathnet.ru/eng/tm/v236/p298

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. E. P. Melisheva, “Zadacha Dirikhle dlya nagruzhennogo uravneniya Lavrenteva–Bitsadze”, Vestn. SamGU. Estestvennonauchn. ser., 2010, no. 6(80), 39–47  mathnet
    2. E. A. Utkina, “Ob odnoi zadache so smescheniyami v granichnykh usloviyakh”, Vestn. SamGU. Estestvennonauchn. ser., 2011, no. 8(89), 102–107  mathnet
    3. O. A. Arkhipova, “Kriterii edinstvennosti resheniya zadachi Dirikhle dlya nagruzhennogo uravneniya s operatorom Lavrenteva–Bitsadze”, Vestn. Sam. gos. tekhn. un-ta. Ser. Fiz.-mat. nauki, 1(30) (2013), 37–45  mathnet  crossref  adsnasa  elib
    4. K. B. Sabitov, E. P. Melisheva, “The Dirichlet problem for a loaded mixed-type equation in a rectangular domain”, Russian Math. (Iz. VUZ), 57:7 (2013), 53–65  mathnet  crossref
    5. E. P. Melisheva, “Zadacha Dirikhle dlya nagruzhennogo vyrozhdayuschegosya uravneniya smeshannogo tipa v pryamougolnoi oblasti”, Vestn. SamGU. Estestvennonauchn. ser., 2013, no. 6(107), 40–53  mathnet
    6. K. B. Sabitov, “Initial-boundary problem for parabolic-hyperbolic equation with loaded summands”, Russian Math. (Iz. VUZ), 59:6 (2015), 23–33  mathnet  crossref
    7. E. A. Utkina, “O zadachakh so smescheniyami v granichnykh usloviyakh dlya giperbolicheskogo uravneniya”, Vestn. Sam. gos. tekhn. un-ta. Ser. Fiz.-mat. nauki, 20:1 (2016), 65–73  mathnet  crossref  zmath  elib
    8. Assanova A.T., Imanchiev A.E., “On the Solvability of a Nonlocal Boundary Value Problem For a Loaded Hyperbolic Equations With Multi-Point Conditions”, Bull. Karaganda Univ-Math., 81:1 (2016), 15–25  isi
    9. A. T. Assanova, “Nonlocal problem with integral conditions for a system of hyperbolic equations in characteristic rectangle”, Russian Math. (Iz. VUZ), 61:5 (2017), 7–20  mathnet  crossref  isi
    10. Assanova A.T., Imanchiev A.E., Kadirbayeva Zh.M., “On the Unique Solvability of a Multi-Point Problem For System of the Loaded Differential Equations Hyperbolic Type”, News Natl. Acad. Sci. Rep. Kazakhstan-Ser. Phys.-Math., 2:312 (2017), 12–17  isi
    11. Assanova A.T., “On a Nonlocal Problem With Integral Conditions For the System of Hyperbolic Equations”, Differ. Equ., 54:2 (2018), 201–214  crossref  mathscinet  zmath  isi  scopus
  •    . . .  Proceedings of the Steklov Institute of Mathematics
    Number of views:
    This page:531
    Full text:213
    References:63

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019